02-03-2005, 09:04 AM #1New Member
- Join Date
- Feb 2005
mental problems afther steroids. part2
Is there anyone out there who had realy big mental problems afther the use of steroids ? Well i did and stil have. panickattacks, depressions all kind of crap. Already using stuff against it like efexor. Is there anyone out there who had or have the same crap and want to talk about it?
okok guys here i go first of all thanks for all your replays. i started steroids for about 3 years ago
i'm now 22 did 2 small cycles and 1 bigger one when was lowering the bigger cycle to build off i used clomid winstrol etc to get rid of the estrogen part i was using sustanon btw. then one night when i was done building off i got a pannick attack i thought i was going to die and that kind of **** realy freaky.
i was going to the doc he gave me some oxazepam but it was realy a hard time.. 6 months later i still have panick attacks etc and the dock gave me efexor i build it up to about 3x 37,5 mg day.. realy freaking me out, i thought i was diening again etc. afther 3 week i was going to my work. And taking back my life... but becouse of the efexor i didn't like things anymore.. so i stoped with the efexor .. 6 months later my head was making me crazy got panick att acks again and i deside to take the efexor again... went a few times to the doc and stuff like that but since then i'm still taking efexor... against depressions and pannick attacks. My head is making me crazy again. next week i got my first apointment with a mental terapist.
i only want help that's all. Want to know how you guys think of it.
my first 2 small cycles where winstrol and primo 25mg and 1 amp primo aday
for about 6 weeks
then later again for about 2 months
the big one was sustanon for about 250 mg day 2 months.
it's a long time ago and i used to know much about it... but i just lost my intrest in it.
02-03-2005, 09:44 AM #2
I dont think Gear had anything to do with whats going on with you.
Its good that you know somthings up.
Good luck with the doctor Bro
02-03-2005, 09:48 AM #3
as already instructed, you should just lay down the gear. it most certainly isn't the cause of your mental ailments, but it most certainly will not aid in your recovery. jsut do us all a favor and do go around for the rest of your life saying that steroids gave you a mental problem. that would be an ignorant and biased statement on your part
02-03-2005, 09:54 AM #4
I had some severe depressions after this last cycle but that went away after a few months. It is proven that gear can cause a mental imbalance when getting off of it and going through PCT. You might want to stop or taper off those anti dep. I know some off those for me actually caused the panic attacks and nervousness. Good luck bro...
02-03-2005, 09:54 AM #5
this is stupid,just because you didnt hear what you wanted to hear in the first thread....you go and start a new one.quit waisting everyones time.
02-03-2005, 10:28 AM #6Originally Posted by jbol
listen bro its good that you have identified that you have got problems but that is just the beggining my friend there is alot of help out there i too had panic attacks for a while but is now alot better thanks to my doc and a couple of good close friends to be able to trust and talk to.if you want some1 to talk to pm me and we can exchange e-mail addresses and chat co's i know where your coming from bro.good luck whatever you decide to do.
02-03-2005, 10:48 AM #7Originally Posted by tupac1983
02-03-2005, 07:30 PM #8Member
- Join Date
- Nov 2004
- So. Cal
Bro, I always respond to people with depression related questions, but unfortunately, I've been out of town and did not have internet access...
Let me start by commending you on asking for advice....If people have not suffered from depression, anxiety, jealousy, panic attacks, etc., they have absoluteley no idea how terrible it can be..... You are not alone.....Let me also say that your steroid use and PCT could have definitely contributed to your situation....
I've struggled with depression my whole life, have completed a degree in psychological pharmacology/neurology, and have used AAS for over 10 years in various cycles....I now have my depression under control with the aid of Celexa (SSRI). I can tell you there are DEFINITELY some steroids that can excacerbate problems for people who already have mental health issues....There are also some steroids that can help you immensely with your therapy by improving your sense of well being and confidence ....Bro, the key is for us to find out what will work for you....
Also, keep in mind that a good PCT is critical for people with mental health issues. If you did not do a good PCT, you probably increased your mental health problems tremendously.
I'm going to PM you with my specific suggestions for you...Give me a day...
I also want to make a very generic comment to everyone here...I love this site and believe in it completely....I have made many very good friends here and have learned more than I ever thought possible about cycling AAS, GH, Insulin , etc....I just want to say that if people do not have experience or training in depression please do not give advice to those of us who are suffering unless you are certain of what you're saying. The wrong advice, even with the best of intentions, can send someone with depression in the wrong direction (even as far as suicide)....People with depression can certainly use AAS, but they MUST have their depression under control prior to taking a steroids, and they MUST find the right steroid that will aid the medications being taken for the mental health issue..... depression and steroids can be a very bad combo if not done correctly....Unfortunately, I speak from experience on this.........
Again, Bro, check your PM in a day or two......
Tupac, please Pm too, I'd like to learn more about your experiences....Thanks!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)